List of citations in Numdam for : A free boundary problem for quasi-linear elliptic equations

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 11 (1984) no. 1, p. 1-44

Karakhanyan, Aram L.

Annales de l'I.H.P. Analyse non linéaire, Volume 32 (2015) no. 4, p. 715-740


Chen, Gui-Qiang; Feldman, Mikhail

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 3 (2004) no. 4, p. 827-869

Lederman, C.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 23 (1996) no. 2, p. 249-300

Alt, Hans Wilhelm; Caffarelli, Luis A.; Friedman, Avner

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 12 (1985) no. 1, p. 137-172